Second-Order Achievable Rate Region of Slepian-Wolf Coding Problem in terms of Smooth Max-Entropy for General Sources

Shota SAITO  Toshiyasu MATSUSHIMA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E99-A   No.12   pp.2275-2280
Publication Date: 2016/12/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E99.A.2275
Type of Manuscript: Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Shannon Theory
general sources,  second-order achievable rate region,  Slepian-Wolf coding problem,  smooth max-entropy,  

Full Text: PDF>>
Buy this Article

This letter deals with the Slepian-Wolf coding problem for general sources. The second-order achievable rate region is derived using quantity which is related to the smooth max-entropy and the conditional smooth max-entropy. Moreover, we show the relationship of the functions which characterize the second-order achievable rate region in our study and previous study.